MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42493E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20065512, medical device expiration date: 2023-06-04, device manufacture date: 2020-06-03.Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 2 grav set 20dp v/nv w/ckv 3ss 104-in experienced component separation.The following information was provided by the initial reporter: event 1: it was reported that the iv tubing set was incomplete and missing the end piece.Event 2: it was reported that the iv tubing set was incomplete and missing the end piece.I was onsite at the user facility - same day surgery - for some piv follow-up.While i was there, a team lead approached me about issues with the carefusion iv tubing that they use for surgery.She had two incidences of faulty iv tubing.Both sets were incomplete, without the end piece attached.She does still have those faulty sets and the packages they came in.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 12/1/2020.H.6.Investigation: a complaint of a misassembled set was received for investigation.One sample was returned.The customer complaint was verified through visual inspection of the sample.Instead of a male luer at the end of the set an upside y-site was attached.A device history record review for model 42493e lot number 20065512 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for this defect is assembly error during the manufacturing process.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of misassembly with lot #20065512 regarding item #42493e.H3 other text : see h.10.

Brand Name
GRAV SET 20DP V/NV W/CKV 3SS 104-IN
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10939004
Report Number9616066-2020-20503
Device Sequence Number17217193
Product Code FPA
UDI-Device Identifier10885403235375
UDI-Public10885403235375
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42493E
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1